MAUDE Adverse Event Report: MEDSOURCE INTERNATIONAL, LLC MEDSOURCE IV TUBING; IV ADMINISTRATION TUBING

MEDSOURCE INTERNATIONAL, LLC MEDSOURCE IV TUBING; IV ADMINISTRATION TUBING
Model Number MS-831156
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is in response to report mw5078490.A 1" piece of what appeared to be plastic was found in the iv tubing by the end user.The piece was found prior to use of the iv tubing on a patient, therefore no patient injury occured and patient was able to be treated with another medsource iv set by the medic.The product was not returned and not root casue could be determined at this time.
 
Event or Problem Description
A 1" long plastic piece was found in the iv tubing.It was found prior to the iv tubing being used.

Brand Name
MEDSOURCE IV TUBING
Common Device Name
IV ADMINISTRATION TUBING
Manufacturer (Section D)
MEDSOURCE INTERNATIONAL, LLC
4201 norex drive
chaska 55318
MDR Report Key7814312
Report Number3003674698-2018-00004
Device Sequence Number11172629
Product Code LHI
UDI-Device Identifier00816703020937
UDI-Public00816703020937
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K012189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberMS-831156
Device Lot Number1500360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1